MathSciNet Relay Station
MathSciNet bibliographic data
MR1273414 (95k:14052) 14J27 (14D20 14J60 57R55)
Friedman, Robert Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces. J. Amer. Math. Soc. 8 (1995), no. 1, 29–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement